# SDR COMA0460039

- Difficulty date: January 14, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 20,590 hours, 18,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 20,590 hours, 18,683 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FUSELAGE SKIN PREVIOUS BETYWEEN STRINGERS 16 AND 17 HAS SUSTAINED FURTHER DAMAGE.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER FROM 2024-T3.063 (WVAC PO 32512) AND 2024-T3.050 (WVAC PO 29669/1), INSTALLED IAW BOMBARDIER, INC REO 601R-53-21-180.
